Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
11/40, DOI: 10.7862/rf.2017.11

Fekete-Szegő Problems for Certain Class of Analytic Functions Associated with Quasi-Subordination

P. Sahoo

DOI: 10.7862/rf.2017.11

Abstract

References

[1] O.P. Ahuja, M. Jahangiri, Fekete-Szegő problem for a unified class of analytic functions, PanAmerican Mathematical Journal 7 2 (1997) 67-78.

[2] R.M. Ali, S.K. Lee, V. Ravichandran and S. Supramaniam, The Fekete-Szegő coefficient functional for transforms of analytic functions, Bull. Iranian Math. Soc. 35 2 (2009) 119-142.

[3] O. Altintas, S. Owa, Majorizations and quasi-subordinations for certain analytic functions, Proc. Japan. Acad. Ser. A 68 7 (1992) 181-185.

[4] P.L. Duren, Univalent Functions, Springer-Verlag, Berlin-New York 1983.

[5] R. El-Ashwah, M.K. Aouf and A.H. Hassan, Fekete-Szegő problem for a new class of anaytic functions with complex order defined by certain differential operator, Stud. Univ. Babes-Bolyai Math. 9 1 (2014) 25-36.

[6] R. El-Ashwah, S. Kanas, Fekete-Szegő inequalities for the quasi-subordination functions classes of complex order, Kyunpook Math. J. 55 3 (2014) 679-688.

[7] Ch. Gao, Fekete-Szegő problem for strongly Bazilević functions, Northest Math. J. 12 4 (1996) 469-474.

[8] H.R. Abdel-Gawad, On the Fekete-Szegő problem for alpha-quasi-convex functions, Tamkang Journal of Mathematics 31 4 (2000) 251-255.

[9] S.P. Goyal, O. Singh, Fekete-Szegő problems and coefficient estimates and quasi-subordination classes, J. Rajasthan. Acad. Phys. Sci. 13 (2014) 133-142.

[10] W. Janowski, Extremal problems for a family of functions with positive real parts and for some related families, Ann. Polon. Math. 23 (1970/1971) 159-177.

[11] F.R. Keogh, E.P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc. 20 1 (1969) 8-12.

[12] S.Y. Lee, Quasi-subordinate functions and coefficient conjectures, Journal of the Korean Mathematical Society 12 1 (1975) 43-50.

[13] N. Magesh, V.K. Balaji and J. Yamini, Certain subclasses of bistarlike and biconvex  functions based on quasi-subordination, Abstract and Applied Analysis, Volume 2016 (2016) Article ID 3102960, 6 pages.

[14] M.H. Mohd, M. Darus, Fekete-Szegő problems for quasi-subordination classes, Abstract and Applied Analysis, Volume 2012 (2012), Article ID 192956, 14 pages.

[15] W.C. Ma, D. Minda, A unified treatment of some special classes of univalent functions, in Proc. of the Conference on Complex Analysis (Tianjin, 1992) 157-169 Conf. Proc. Lecture Notes Anal. I, Int. Press, Cambridge, M.A.

[16] S.S. Miller, P.T. Mocanu and M.O. Reade, All α-convex functions are starlike, Rev. Roumaine de Mathematique Pures et Appliquees 17 (1972) 1395-1397.

[17] Z. Nehari, Conformal Mapping, Dover, New York, USA 1975 (reprinting of 1952 edition).

[18] V. Ravichandran, Y. Polotoglu, M. Bolcal and A. Sen, Certain subclasses of starlike and convex functions of complex order, Hacettepe Journal of Math. and Stats. 34 (2005) 9-15.

[19] M.S Robertson, Quasi-subordination and coefficient conjectures, Bull. Amer. Math. Soc. 76 (1970) 1-9.

[20] F.Y. Ren, S. Owa and S. Fukui, Some inequalities on quasi-subordinate functions,  Bulletin of the Australian Mathematical Society 43 2 (1991) 317-324.

[21] P. Sharma, R.K. Raina, On a Sakaguchi type class of analytic functions associated with quasi-subordination, Comment. Math. Univ. St. Pauli 64 1 (2015) 59-70.

[22] P. Sahoo, S. Singh, Fekete-Szegő problems for a special class of analytic functions, J. of Orissa Math. Soc. 27 1 and 2 (2008) 53-60.

[23] H.M. Srivastava, A.K. Mishra and M.K. Das, The Fekete-Szegő problem for a subclass of close-to-convex functions, Complex Variables Theory and Appl. 44 2 (2001) 145-163.

About this Article

TITLE:
Fekete-Szegő Problems for Certain Class of Analytic Functions Associated with Quasi-Subordination

AUTHORS:
P. Sahoo

AUTHORS AFFILIATIONS:
Department of Mathematics, Banaras Hindu University, Varanasi, India
 

JOURNAL:
Journal of Mathematics and Applications
11/40

KEY WORDS AND PHRASES:
Univalent functions; Starlike; Convex functions; Subordination and quasi-subordination

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/60

DOI:
10.7862/rf.2017.11

URL:
http://dx.doi.org/10.7862/rf.2017.11

RECEIVED:
2017-05-30

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: